MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH REDUCTION SHAFT; MISC ORTHO SURGICAL INSTR

MEDOS INTERNATIONAL SàRL CH REDUCTION SHAFT; MISC ORTHO SURGICAL INSTR
Model Number 286735725
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event occurred on an unknown date in 2021.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date in 2021, the reduction shaft tip was stuck on a set screw.The procedure was successfully completed using another reduction shaft.There was no patient or surgical impact.There was no surgical delay.There is no further information available.This report is for one (1) reduction shaft.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- a functional test could not be performed as the device was returned by itself.The alleged mating device was disassembled at the end of surgery and not returned.However, the deformed tip could have caused the complaint condition.The complaint could be confirmed for the returned device.There is no indication that a design or manufacturing issue has caused the issue.While no definitive root cause could be determined it is possible that the device encountered unintended forces during its use.No product design or manufacturing issues were identified, and no new malfunctions were identified either.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> a review of the receiving inspection (ri) for reduction shaft was conducted identifying that lot number gm4525301 was released in a single batch.¿ batch1: lot qty of units were released on 04 mar 2016 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REDUCTION SHAFT
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12475418
Report Number1526439-2021-02018
Device Sequence Number19746686
Product Code LXH
UDI-Device Identifier10705034303499
UDI-Public10705034303499
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286735725
Device Catalogue Number286735725
Device Lot NumberGM4525301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2021
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN LOCKING/SET SCREWS; UNKNOWN LOCKING/SET SCREWS
Patient Age16 YR